Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

redheadchick

Member
  • Posts

    25
  • Joined

  • Last visited

Reputation

3 Neutral

2 Followers

Profile Information

  • Gender
    Female
  • Location
    New Jersey

Recent Profile Visitors

1782 profile views
  1. Good luck to you! I did an MRI 4 years ago. It came out normal. I've never had a spinal tap done yet and was prescribed Diamox as an option to reduce the CSF swelling. Never filled that prescription. Neuro also said if I thought it was my diet then to eliminate the Vit A and see what happens and sure enough it went away. Let me know what happens and all the best!
  2. Hi Redhead, this is exactly what I experience too. I do not tolerate any moisturizer or cream. and the most problematic is sun cream. i react with headache to it almost like migraine. i never had this problem before I took accutane. Can you recommend any sunscreen or moisturizer that does not contain Vitamin A. I tried dozens of different creams and had problems with all of them. Hi Roland, For me any product that contains any type of Vitamin A stirs up my PTC-that includes anything
  3. let me clarify...I didn't try to come on here to make a hypothetical explanation for why it happens, just thought that I would share my experience of what makes my PTC come back. It's the most awful thing to have and if I could help someone who has it that was the point of my post.
  4. Hey all, So I seem to be a rare case in that I got the lovely pseudotumor cerebri from taking Accutane. I have had a few episodes (3-4) of relapse in the 4 years after taking the drug that have sent me back to a neuro-opthalmologist where she usually finds some mild papilledema. I studied Nutrition in college and I cannot stress enough the importance of watching your Vitamin A intake during and after taking Accutane. That includes both preformed Vitamin A from animal foods and even beta
  5. You may want to try elimination dieting. A lot of people in this country have a problem with gluten and don't even know it. Also many people have problems with dairy. I cut out gluten for about 2 1/2 weeks now, and everyone I know has commented on how much better my face looks. I immediately noticed a HUGE decrease in my inflammation. I have no cysts on my forehead or chin like I normally do, and everything else is healing up pretty fast. I personally believe food allergies can cause acne by try
  6. My acne is worse on my right side, and I have a swollen lymph node on my right side.
  7. So I have recently started a gluten-free diet due to stubborn cystic acne. Tried everything in the dermatologist's magic bag, and nothing has seemed to work, with the exception of Accutane which was just an epic fail because of side effects. This diet is hard to do and it's expensive! There are no Trader Joe's or Whole Foods around my area so I'm left with expensive health food stores, but I'll deal if it's going to clear me up. I have only been on it for a few days so far, but I'm already sta
  8. So your dermatologist prescribed an antibiotic from the tetracycline family simultaneously with a low dose of Accutane. It clearly states on the side effects that simultaneous usage of tetracyclines with Accutane can increase the risk of developing pseudotumor cerebri. In my opinion, I would find another dermatologist. If you can't trust him, he's no good. Especially when you're on Accutane. And a lot of people on here have struggled with the initial breakout but they have come out looking amazi
  9. Hey, I had achilles tendonitis which was caused from accutane. It started only 2 1/2 weeks into my course. I woke up in the middle of the night with my ankle throbbing in pain. For the next 2 days I couldn't walk it was so bad and swelled up. It was especially very bad upon waking. My friend's dad is an orthopedic surgeon and he looked at it and saw tendonitis. He said to stretch even if it hurts, take ibuprofen to reduce the swelling, and just rest and ice it. I stopped taking my fish oil when
  10. I think it's a good thing you stopped, I know it really sucks but as I have learned the hard way, any very noticeable pressure feeling in the head on this medication is not something to be brushed off. I think tension might be a little different. But the feeling I had was something very noticeable and bothersome, and I had never felt anything like it before. I hope you caught it in time and that its gone for good.
  11. Hey, when I was on Accutane I had a pressure feeling in my head. I stopped Accutane about a week ago because of it. Mine was mostly in the lower middle of my forehead and the top of my nose, but now it has also moved to the sides of my head, mostly on my right side near my temple and cheekbone. The pressure feeling also did used to make me feel weird during the day, and after I stopped the accutane I experienced facial numbness on the spots that had the pressure. I tolerated with the "funny feel
  12. No problem, I totally know what you mean about trying to figure out what is serious and what is not! It's a really hard thing to do while on this medication, I think a lot of people could say that.
  13. So a few months ago I never thought I would be posting here, but here I am with my negative Accutane experience. Sorry, I like to write a lot. To start off, I am a 19 year old female, college student, in awesome health. The only thing that sets me back is my rough, ruined acne skin on my face. I've always had a pimple, but it didn't really get too bad until I started college. This past year it has gotten particularly bad with the cystic acne and it has been so hard for me to put myself out ther
  14. I think you should stop taking the Accutane and call your derm immediately. Not to scare you, but blurred vision is a pretty serious side effect. I know it's hard to think about having to stop the Accutane, I was in that situation myself. But I don't think you should wait any longer on this side effect, especially if it's getting worse.
×